# SDR 2010FA0000354

- Difficulty date: June 24, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 34065B10927529
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) CRACK AT FLOORBEAM WEB AT UPPER DECK BS 340, 400, AND 500.  MAJOR REPAIR ACCOMPLISHED BY TRIM OUT THE CRACKED FLOORBEAM AND INSTALL REPAIR FILLER AND REPAIR DOUBLER.
